Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in knee, throbs. Take synvisc shot? Suggest?

I have pain behind my left knee that goes down my leg and I can feel it in my foot as well. I need to call my dr about getting a synvisc (sp?) shot again (3 years since last one) but am concerned because the back of my knee and leg actually throbs when I lay down. I am on my feet alot at work and walk on cement floors at least a mile a day while working. Any suggestions as to what I might try?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM,
Synvisc-One is a viscosupplement injection. Made from a natural substance that lubricates and cushions your joint, it can provide up to six months of osteoarthritis knee pain relief with just one injection. Knee arthritis is is among the most common causes of knee pain. When the smooth cartilage of knee joint wears thin, pain in the joint is often the result. Treatment of knee arthritis is focused at trying to relieve pain while keeping treatments as simple as possible. But before taking this will recommend you consult an orthopedician who could examine and confirm the diagnosis of knee arthritis! Hope I have answered your query. Will be a pleasure to respond to you again. Thanks
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor